Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

Contents of Volume 5

All articles in this issue are openly accessible.

Extension problem of subset-controlled quasimorphisms
Morimichi Kawasaki.
Proc. Amer. Math. Soc. Ser. B 5 (2018), 1-5
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
On the sharpness of the bound for the Local Converse Theorem of $p$-adic ${\operatorname {GL}}_{prime}$
Moshe Adrian, Baiying Liu, Shaun Stevens and Geo Kam-Fai Tam.
Proc. Amer. Math. Soc. Ser. B 5 (2018), 6-17
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Overdetermined problems for the normalized $p$-Laplacian
Agnid Banerjee and Bernd Kawohl.
Proc. Amer. Math. Soc. Ser. B 5 (2018), 18-24
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
An extension of positivity for integrals of Bessel functions and Buhmann’s radial basis functions
Yong-Kum Cho, Seok-Young Chung and Hera Yun.
Proc. Amer. Math. Soc. Ser. B 5 (2018), 25-39
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
On bounds of homological dimensions in Nakayama algebras
Dag Oskar Madsen and René Marczinzik.
Proc. Amer. Math. Soc. Ser. B 5 (2018), 40-49
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
When is an automatic set an additive basis?
Jason Bell, Kathryn Hare and Jeffrey Shallit.
Proc. Amer. Math. Soc. Ser. B 5 (2018), 50-63
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Integral comparison of Monsky–Washnitzer and overconvergent de Rham–Witt cohomology
Veronika Ertl and Johannes Sprang.
Proc. Amer. Math. Soc. Ser. B 5 (2018), 64-72
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Not so many non-disjoint translations
Andrzej Rosłanowski and Vyacheslav V. Rykov.
Proc. Amer. Math. Soc. Ser. B 5 (2018), 73-84
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New